# SDR GTIA99001218

- Difficulty date: December 2, 1999
- Submitted: April 25, 2000
- Operation: Air carrier
- Aircraft: N806NK
- Make and model: Doug DC-9-81(MD-81)
- Aircraft serial: 48051
- System (JASC): 3210 · Main Landing Gear
- Part: Unknown
- Condition: Smoke
- Location: Rt Mlg
- Stage of operation: LD
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

ON LANDING IN MCO, TOWER AND OTHER AIRCRAFT REPORTED SMOKE COMING FROM RIGHT MAIN TIRE AREA.  TRANSFERRED TO DMI NR 310 PER MEL 32-10 CAT C PLACARD INSTALLED, DISPATCH NOTIFIED.  (M)
